Alert archive / Texas / Small Craft Advisories in 2011
Small Craft Advisory 18, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Mar 5, 2011, 3:42 AM CST. It took effect at Mar 5, 2011, 11:00 AM CST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2011, 3:42 AM CST (09:42 UTC)
- In effect from
- Mar 5, 2011, 11:00 AM CST
- Expired
- Mar 6, 2011, 9:27 AM CST
- In force
- 22 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
736 WHUS74 KBRO 050942 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 342 AM CST SAT MAR 5 2011 ...STRONG NORTH WINDS TO DEVELOP ACROSS THE LOWER TEXAS COASTAL WATERS THIS AFTERNOON... .A COLD FRONT WILL MOVE THROUGH THE LOWER TEXAS COASTAL WATERS LATER TODAY. STRONG NORTH WINDS WILL DEVELOP IN THE WAKE OF THE FRONT IN THE AFTERNOON AND CONTINUE TO REMAIN STRONG THROUGH THIS EVENING INTO SUNDAY MORNING AS THE PRESSURE GRADIENT INCREASES ACROSS THE WESTERN GULF OF MEXICO TODAY AND REMAINS STRONG TONIGHT THROUGH EARLY SUNDAY. GMZ130-132-135-051745- /O.NEW.KBRO.SI.Y.0018.110305T1800Z-110306T0600Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 342 AM CST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT. * WINDS: SOUTHEAST TO EAST WINDS AROUND 10 KNOTS THIS MORNING WILL SHIFT TO THE NORTH AND INCREASE TO AROUND 20 KNOTS THIS AFTERNOON. NEARLY SMOOTH BAY WATERS THIS MORNING WILL BECOME CHOPPY TO ROUGH AS A RESULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-051745- /O.NEW.KBRO.SC.Y.0018.110305T1800Z-110306T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 342 AM CST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO NOON CST SUNDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO NOON CST SUNDAY. * WINDS AND WAVES: SOUTHEAST WINDS AROUND 10 KNOTS THIS MORNING WILL SHIFT TO THE NORTH AND INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON WITH GUSTS TO NEAR 30 KNOTS. SEAS OF 2 TO 4 FEET THIS MORNING WILL BUILD TO 4 TO 6 FEET THIS AFTERNOON AND CONTINUE TO BUILD TO 6 TO 8 FEET EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
4 follow-up statements
118 WHUS74 KBRO 051647 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1047 AM CST SAT MAR 5 2011 ...COLD FRONT MOVING INTO WATERS THIS MORNING ... .A COLD FRONT IS MOVING THROUGH THE LOWER TEXAS COASTAL WATERS... BRINGING STRONG NORTHEAST TO NORTH WINDS IN ITS WAKE OF THE FRONT. THE FRONT WILL REMAIN STRONG THROUGH THIS EVENING INTO SUNDAY MORNING AS THE PRESSURE GRADIENT INCREASES ACROSS THE WESTERN GULF OF MEXICO TODAY AND REMAINS STRONG TONIGHT THROUGH EARLY SUNDAY. GMZ130-132-135-060100- /O.EXT.KBRO.SI.Y.0018.110305T1700Z-110306T0600Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1047 AM CST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: NORTH WINDS 20 TO 25 KNOTS THIS AFTERNOON. CHOPPY BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-060100- /O.EXT.KBRO.SC.Y.0018.110305T1700Z-110306T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1047 AM CST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST SUNDAY. * WINDS AND WAVES: NORTH WINDS 15 TO 25 KNOTS WITH GUSTS TO NEAR 30 KNOTS. SEAS WILL BUILD TO 4 TO 6 FEET THIS AFTERNOON AND CONTINUE TO BUILD TO 6 TO 8 FEET EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
055 WHUS74 KBRO 060145 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 745 PM CST SAT MAR 5 2011 ...STRONG WINDS AND ELEVATED SEAS PERSIST TONIGHT OVER THE GULF... .WITH THE COLD FRONT NOW WELL SOUTH AND EAST OF THE AREA...CONDITIONS ARE BEGINNING TO IMPROVE ACROSS THE LAGUNA MADRE AS WINDS DIMINISH. HOWEVER...THE PRESSURE GRADIENT ACROSS THE GULF WATERS WILL CONTINUE TO REMAIN TIGHT OVERNIGHT ALLOWING STRONGER WINDS TO PERSIST AND SEAS TO REMAIN ELEVATED. GMZ130-132-135-060245- /O.CAN.KBRO.SI.Y.0018.000000T0000Z-110306T0600Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 745 PM CST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY FOR WINDS. WINDS ACROSS THE LAGUNA MADRE HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA. HOWEVER...AN EXERCISE CAUTION STATEMENT WILL BE NEEDED THROUGH THE REMAINDER OF THE EVENING AS WINDS WILL REMAIN BETWEEN 15 AND 20 KNOTS. $$ GMZ150-155-170-175-060945- /O.CON.KBRO.SC.Y.0018.000000T0000Z-110306T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 745 PM CST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY. * WINDS AND WAVES: NORTH WINDS WILL REMAIN BETWEEN 15 TO 25 KNOTS THROUGH THE OVERNIGHT. SEAS WILL CONTINUE BETWEEN 5 AND 9 FEET ACROSS THE NEARSHORE AND OFFSHORE GULF WATERS BEFORE SUBSIDING SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
589 WHUS74 KBRO 060939 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 339 AM CST SUN MAR 6 2011 ...STRONG NORTHERLY WINDS AND HIGH SEAS CONTINUE OFFSHORE THE LOWER TEXAS COAST THIS MORNING... .THE PRESSURE GRADIENT REMAINS STRONG ACROSS THE WESTERN GULF OF MEXICO EARLY THIS MORNING...WHICH WILL PROVIDE MODERATE TO STRONG NORTHERLY WINDS ACROSS THE OFFSHORE WATERS OF THE LOWER TEXAS COAST THROUGH LATE THIS MORNING. WINDS WILL BEGIN TO DIMINISH BY NOON TODAY BUT SEAS WILL REMAIN RELATIVELY HIGH OFFSHORE THROUGH EARLY THIS AFTERNOON. GMZ150-155-170-175-061745- /O.CON.KBRO.SC.Y.0018.000000T0000Z-110306T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 339 AM CST SUN MAR 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS AND WAVES: NORTH TO NORTHEAST WINDS OF 20 TO 25 KNOTS EARLY THIS MORNING WILL DIMINISH TO 15 TO 20 KNOTS LATE THIS MORNING. SEAS WILL CONTINUE BETWEEN 6 AND 8 FEET ACROSS THE NEARSHORE AND OFFSHORE GULF WATERS BEFORE SUBSIDING SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
337 WHUS74 KBRO 061527 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 927 AM CST SUN MAR 6 2011 ...THE WINDS AND SEAS HAVE DECREASED TO BELOW SMALL CRAFT CRITERIA THIS MORNING... .THE PRESSURE GRADIENT HAS RELAXED ACROSS THE COASTAL WATERS THIS MORNING AND THE WINDS AND SEAS HAVE DECREASED TO BELOW SMALL CRAFT CONDITIONS. THE SEAS WILL CONTINUE TO SLOWLY DECREASE TODAY. GMZ150-155-170-175-061630- /O.CAN.KBRO.SC.Y.0018.000000T0000Z-110306T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 927 AM CST SUN MAR 6 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WINDS AND SEAS HAVE DECREASED TO BELOW SMALL CRAFT CONDITIONS ACROSS THE OFFSHORE GULF OF MEXICO COASTAL WATERS THIS MORNING. THE SEAS WILL CONTINUE TO SLOWLY DECREASE TODAY. $$ HTTP://WWW.WEATHER.GOV/RGV MARTIN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Mar 4, 9:23 PM CST, 6 hours 19 minutes earlier.
Area forecast discussion, Mar 4, 9:23 PM CST, 6 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 923 PM CST FRI MAR 4 2011 .SHORT TERM/TONIGHT THROUGH 6 AM SUNDAY/...MADE A COUPLE OF MINOR CHANGES TO THE FORECAST FOR THE OVERNIGHT PERIOD. ADDED MORE CLOUD COVER TO CENTRAL AND EASTERN COUNTIES TO ACCOUNT FOR AREAS THAT ALREADY HAVE MOSTLY CLOUDY CONDITIONS. ALSO TRIMMED BACK THE OVERNIGHT POPS ACROSS CENTRAL/WESTERN ZONES AND CONFINE MAINLY TO COASTAL COUNTIES AFTER MIDNIGHT. FEEL CHANCES WILL BE PRETTY LIMITED FOR ANY SHOWER ACTIVITY OVERNIGHT WITH A BETTER INCREASE TOMORROW MORNING. SOME FOG EXPECTED IN SPOTS OVERNIGHT AS LLVL FLOW SETTLES DOWN. COLD FRONT CURRENTLY ACROSS CENTRAL AND WESTERN PORTIONS OF THE STATE PROGRESSING SWD. THE FRONT IS PROGGED TO BEGIN PUSHING INTO OUR CWA MID/LATE MRNG AND CLEARING THE CWA TWD EARLY TOMORROW AFTN. SHOWERS ALONG WITH A FEW THUNDERSTORMS WILL BE POSSIBLE WITH ITS PASSAGE. FEEL TSTMS WILL BE MOSTLY CONFINED TO EASTERN COUNTIES AND ACROSS MARINE ZONES. TEMPERATURES SATURDAY PRIMARILY A FUNCTION OF THE FRONTAL PASSAGE AND ITS TIMING. TEMPS WILL PEAK EARLIER IN THE DAY BEFORE REMAINING STEADY IF NOT SLOWLY FALL. COOLER READINGS EXPECTED SAT NIGHT WITH LOWS ACTUALLY BELOW NORMAL. && .LONG TERM/6 AM SUNDAY THROUGH FRIDAY/...A HIGH PRESSURE RIDGE EXTENDING ACROSS THE NORTHERN GULF OF MEXICO INTO DEEP SOUTH TEXAS WILL PRODUCE LIGHT TO MODERATE NORTHEASTERLY WINDS ACROSS THE RIO GRANDE VALLEY ON SUNDAY. THE RIDGE WILL SHIFT EASTWARD ON MONDAY ALLOWING THE WINDS TO SHIFT TO THE SOUTHEAST. LIGHT TO MODERATE SOUTHEASTERLY WINDS WILL PREVAIL ACROSS DEEP SOUTH TEXAS MONDAY THROUGH WEDNESDAY MORNING. THERE IS A SLIGHT CHANCE TO CHANCE FOR SHOWERS MOVING ACROSS PORTIONS OF DEEP SOUTH TEXAS TUESDAY AFTERNOON THROUGH WEDNESDAY ASSOCIATED WITH A COLD FRONT WHICH WILL MOVE THROUGH THE CWA ON WEDNESDAY. A HIGH PRESSURE RIDGE WILL BUILD ACROSS THE RIO GRANDE VALLEY IN THE WAKE OF THE COLD FRONT. LIGHT TO MODERATE NORTH TO NORTHEAST WINDS WILL PREVAIL ACROSS DEEP SOUTH TEXAS THURSDAY. THE HIGH PRESSURE RIDGE WILL SHIFT EASTWARD ON FRIDAY AND THE WINDS WILL BECOME EASTERLY REMAINING LIGHT TO MODERATE. THE TEMPERATURES WILL BELOW NORMAL SUNDAY AND MONDAY MORNING IN THE WAKE OF THE COLD FRONT. THE TEMPERATURES WILL BECOME ABOVE NORMAL MONDAY AFTERNOON THROUGH THURSDAY. THEN SLIGHTLY LOWER THAN NORMAL ON FRIDAY. && .MARINE...TONIGHT THROUGH 6 AM SUNDAY...THE 9 PM OBSERVATION FROM BUOY020 INDICATED WINDS WERE EAST SOUTHEAST AROUND 12 KTS AND SEAS WERE AROUND 4 FT WITH A PERIOD OF 5 SECONDS. MARINE CONDITIONS WILL CONTINUE TO REMAIN MOSTLY FAVORABLE TONIGHT INTO TOMORROW MORNING BEFORE BECOMING UNSETTLED TWD MIDDAY AND AFTERNOON. A COLD FRONT WILL PUSH THROUGH DURING THE LATE MRNG AND EARLY AFTN ALLOWING NORTHERLY WINDS TO INCREASE AND SEAS TO BUILD. SCA CONDITIONS ARE LIKELY ACROSS ALL MARINE AREAS SAT AFTN INTO SAT NIGHT. WINDS WILL BEGIN TO DIMINISH BY EARLY SUNDAY AS HIGH PRESSURE BUILDS IN...HOWEVER SEAS WILL CONTINUE TO REMAIN ELEVATED OFFSHORE WITH SCA CONDITIONS LIKELY PERSISTING. 6 AM SUNDAY THROUGH WEDNESDAY...SMALL CRAFT ADVISORIES WILL BE NECESSARY ACROSS THE OFFSHORE GULF OF MEXICO COASTAL WATERS SUNDAY MORNING AS THE WINDS AND SEAS DECREASE IN THE WAKE OF A COLD FRONT. LIGHT TO MODERATE SOUTHEASTERLY WINDS AND MODERATE SEAS WILL PREVAIL ACROSS THE MARINE AREAS MONDAY THROUGH TUESDAY MORNING. THERE IS A SLIGHT CHANCE FOR SHOWERS MOVING ACROSS PORTIONS OF THE MARINE AREAS TUESDAY AFTERNOON AND WEDNESDAY AS A COLD FRONT MOVES THROUGH THE COASTAL WATERS. THE WINDS AND SEAS WILL INCREASE TUESDAY AFTERNOON AND EVENING FROM THE SOUTHEAST IN ADVANCE OF THE FRONT THEN SHIFT TO THE NORTH WEDNESDAY BEHIND THE FRONT. SMALL CRAFT ADVISORIES WILL BE NECESSARY ACROSS THE OFFSHORE GULF OF MEXICO COASTAL WATERS TUESDAY NIGHT THROUGH WEDNESDAY. && .AVIATION...THE 3 LOCAL TAF SITES ARE REPORTING MOSTLY CLOUDY SKIES WITH LIGHT TO MODERATE SOUTHEAST WINDS THIS EVENING. MVFR CIGS TO BECOME IFR TONIGHT AND LIFR EARLY SAT MRNG. SOME FOG WILL REDUCE VSBYS DOWN TO IFR AT TIMES DURING THE EARLY MRNG HRS. WINDS WILL REMAIN LIGHT FROM THE SOUTHEAST TO EAST THRU THE OVRNGT INTO SAT MRNG. A COLD FRONT WILL BEGIN TO PUSH INTO THE AREA DURING THE LATE MRNG/MIDDAY HRS. NORTHERLY WINDS WILL INCREASE BEHIND THE FRONT WITH SHOWERS AND A FEW THUNDERSTORMS POSSIBLE. CIGS ARE EXPECTED TO IMPROVE DURING THE AFTN HRS SAT AND BY THE END OF THE CURRENT TAF PERIOD. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 77 64 70 52 / 0 20 70 10 BROWNSVILLE 80 64 71 51 / 10 20 70 10 HARLINGEN 80 64 71 50 / 0 20 50 10 MCALLEN 83 64 72 49 / 0 20 40 0 RIO GRANDE CITY 86 61 73 47 / 0 10 40 0 SOUTH PADRE ISLAND 75 64 67 56 / 0 20 90 10 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/BROWNSVILLE 57/63
Hazardous weather outlook, Mar 4, 9:38 PM CST, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 938 PM CST FRI MAR 4 2011 TXZ248>257-051200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 938 PM CST FRI MAR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TONIGHT. PATCHY FOG WILL DEVELOP ACROSS PORTIONS OF DEEP SOUTH TEXAS LATE TONIGHT INTO SATURDAY MORNING. THERE IS A MODERATE RISK FOR RIP CURRENTS ALONG THE AREA BEACHES OF THE LOWER TEXAS COAST TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SHOWERS AND THUNDERSTORMS CAN BE EXPECTED SATURDAY AS THE COLD FRONT MOVES THROUGH THE AREA. STRONG NORTH WINDS WILL DEVELOP IN THE WAKE OF THE FRONT SATURDAY WITH THE POTENTIAL FOR ELEVATED FIRE WEATHER CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-051200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 938 PM CST FRI MAR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FOR THE LOWER TEXAS COASTAL WATERS SATURDAY AS STRONG WINDS AND HIGH SEAS DEVELOP IN THE WAKE OF THE COLD FRONT DURING THE MIDDAY AND AFTERNOON HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 3:42 AM CST | Small Craft Advisory for Winds | BRO | 16 hr | |
| Mar 5, 10:06 AM CST | Special Marine Warning | BRO | 2 hr | |
| Mar 5, 10:33 AM CST | Severe Thunderstorm Warning | BRO | Starr | 57 min |
| Mar 5, 11:48 AM CST | Special Marine Warning | BRO | 117 min |
Nearby
Small Craft Advisories in Texas, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.